, Volume 91, Issue 3-4, pp 679-732

Metastability and Convergence to Equilibrium for the Random Field Curie–Weiss Model

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study a dynamics for the magnetization of the random field Curie–Weiss model. A metastable behavior is exhibited and asymptotic estimates on the speed of convergence to equilibrium are given. The results are given almost surely and in law with respect to the realizations of the random magnetic fields.